The Annals of Mathematical Statistics

A Note on P.B.I.B. Design Matrices

W. A. Thompson, Jr.

Full-text: Open access

Abstract

The notation P.B.I.B. $(m)$ will mean partially balanced incomplete block design with $m$ associative classes. It is found that the $C$ matrix of a P.B.I.B $(m)$ may be expressed as a linear function of $m + 1$ commutative and linearly independent matrices. The author feels that this decomposition may be of interest to those studying the properties of P.B.I.B. designs.

Article information

Source
Ann. Math. Statist., Volume 29, Number 3 (1958), 919-922.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177706552

Digital Object Identifier
doi:10.1214/aoms/1177706552

Mathematical Reviews number (MathSciNet)
MR95560

Zentralblatt MATH identifier
0088.11902

JSTOR
links.jstor.org

Citation

Thompson, W. A. A Note on P.B.I.B. Design Matrices. Ann. Math. Statist. 29 (1958), no. 3, 919--922. doi:10.1214/aoms/1177706552. https://projecteuclid.org/euclid.aoms/1177706552


Export citation